# SDR AU010084

- Difficulty date: January 30, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Wire
- Condition: Damaged
- Location: Stabilizer
- Component: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT STABILISER POSITION ROTARY VARIABLE DISPLACEMENT TRANSDUCER(RVDT) PLUG DM7884 HAD CHAFED WIRING ADJACENT TO PLUG.
